# SDR 20000908SH016

- Difficulty date: June 3, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N991LR
- Make and model: Airbus A320-233
- Aircraft serial: 561
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJO/UIO - FLT TA661 - THE LANDING GEAR SHOCK ABSORBER FAULT AND L/G LGCIU NR 1 FAULT ECAM WARNING MESSAGES APPEARED ON THE ECAM, AIRCRAFT RETURNED TO SAN JOSE STATION FOR MAINTENANCE.  AFTER AN UNEVENTFUL LANDING, MAINT TECHS PERFORMED SERVICING OF THE NOSE LANDING GEAR STRUT PER AMM 12-12-32.  OPERATIONAL CHECK PERFORMED WITH NORMAL RESULTS.  ACFT RETURNED TO NORMAL OPERATION.  (X)
